MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA 20GA X 1.00 IN DP WITH MAXZERO; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA 20GA X 1.00 IN DP WITH MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383576
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva 20ga x 1.00 in dp with maxzero tubing defective / damaged.It was reported by customer that nexiva catheter extension set "blew up" during ct scan when using isovue300 and isovue370.Verbatim: nexiva catheter extension set "blew up" during ct scan when using isovue300 and isovue370.Additional information received on 16aug.Hello, because the product was used on the patient in our emergency room, we do not have any packaging with a specific lot number.The product number is 383576.I also have the item in my possession that looks almost melted.The clinical staff will need to answer if anything happened to the patient.Thank you.Additional information received on 16aug.No harm to patient.All have been instructed to retain any future devices.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 sample and 2 photos submitted for evaluation.The reported issue of tubing defective / damaged was not confirmed upon inspection of the samples.Analysis of the sample showed that the tubing had ballooned, although without a batch number bd can not be certain of the pressure that was applied to the device.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA 20GA X 1.00 IN DP WITH MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20163582
Report Number9610847-2024-00248
Device Sequence Number7365279
Product Code FOZ
UDI-Device Identifier00382903835768
UDI-Public(01)00382903835768
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383576
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown